default-icon

Too much of giddiness

My mother facing this for long time. Too much of giddiness and some times too fast heart beat. She s consulting doctor, still couldn't solve this. Could any one please help me in finding the cause of this giddiness and fast heart beat. Thanks in advance.
views-icons 58 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Too much of giddiness

doctor profile image
Dr. Anil Kumar Jain Bangalore | General Physician
Answered
Hello there. I can understand your concern. Its not possible for a doctor to not identify a cause. It requires a proper method and proper follow up which many patients do not stick to. I hope you also know that this issue requires a patient to be examined thoroughly. As of now, you can give her tab. Glutanase once a day after food for 10 days. And tab. Vertistar MD to be kept in mouth when she is having symptoms. Kindly consult a MD. Consultant physician in person for further evaluation and management. Best regards. Dr. Anil kumar jain.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO